Open Access
Translator Disclaimer
December 2001 Blocking measures for asymmetric exclusion processes via coupling
Pablo A. Ferrari, Joel L. Lebowitz, Eugene Speer
Author Affiliations +
Bernoulli 7(6): 935-950 (December 2001).


We give sufficient conditions on the rates of two asymmetric exclusion processes such that the existence of an invariant blocking measure for the first implies the existence of such a measure for the second. The main tool is a coupling between the two processes under which the first dominates the second in an appropriate sense. In an appendix we construct a class of processes for which the existence of a blocking measure can be proven directly; these are candidates for comparison processes in applications of the main result.


Download Citation

Pablo A. Ferrari. Joel L. Lebowitz. Eugene Speer. "Blocking measures for asymmetric exclusion processes via coupling." Bernoulli 7 (6) 935 - 950, December 2001.


Published: December 2001
First available in Project Euclid: 10 March 2004

zbMATH: 1002.60100
MathSciNet: MR1873836

Keywords: asymmetric exclusion processes , coupling , invariant blocking measure

Rights: Copyright © 2001 Bernoulli Society for Mathematical Statistics and Probability


Vol.7 • No. 6 • December 2001
Back to Top